Differentsial'nye Uravneniya
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1974, Volume 10, Number 5  


Ordinary Differential Equations
A qualitative study in the large of a certain dynamical system with two algebraic integrals in the form of hyperbolas
P. S. Belevets, R. T. Valeeva
771
Uniqueness criteria for normal domains of the second type in $R^3$
N. A. Bodunov
778
On methods of observing linear perturbable systems
A. P. Ivanov, N. E. Kirin
788
The existence and uniqueness of the solutions of boundary value problems for differential equations with deviating argument
Yu. P. Kobel'kov, I. I. Kobyakov
792
The stabilization of a linear system with compactly supported controls
A. V. Lutsenko, P. V. Sinitsyn
799
Monotone differential equations. I
A. I. Perov, Yu. V. Trubnikov
804
Systems of Morse–Smale type with identical phase diagrams
S. Yu. Pilyugin
816
Questions of the isochronism of systems with discontinuous right hand sides
I. I. Pleshkan
822
A reduction theorem
A. A. Reinfeld
838
A certain method for the construction of acyclic and monocyclic domains
F. Kh. Sattarov
844
The approximate solution of a two-point singular boundary value problem for a second-order ordinary differential equation
G. S. Tabidze
851
Generation of periodic motions from an equilibrium state with purely imaginary roots
G. Ya. Shafranov
860
The movable singularities of a certain class of differential equations
A. I. Yablonskii
873

Partial Differential Equations
Estimation of the growth of the eigenvalues of a certain problem with a parameter in the boundary condition
A. F. Goryunov
879
A certain inverse problem for quasilinear parabolic equations
A. D. Iskenderov
890
Harnack's inequality for one-dimensional parabolic equations
I. V. Korolev
899
Certain estimates for the solutions of a quasilinear equation with small parameters
V. G. Sushko
905

Finite difference equations
The asymptotes of the solutions of finite difference equations
Ya. V. Bykov, I. V. Belokopytova
919
The convergence of the differential-difference method in the solution of certain boundary value problems for multidimensional nonstationary equations of mathematical physics, and its realization
F. V. Lubyshev
926

Short Communications
The observability and identifiability of systems with lag
T. B. Kopeikina, V. V. Mulyarchick
933
The approximate solution of certain integro-differential equations
B. I. Morgunov
936
A certain application of the method of fractional integration by parts
V. G. Raskin
940
Certain boundary value problems for strongly nonlinear second-order ordinary differential equations
C. V. Tabukashvili, T. A. Chanturiya
943
Über Grenzzyklen einer quadratischen Differentialgleichung
L. A. Cherkas, L. I. Zhilevich
947
Boundary value problems for equations with operators of the form $\frac{d^{2m}}{dt^{2m}}+A$
N. J. Yurchuk
950
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022